Open Access
Translator Disclaimer
Winter 2000 Induced Fibrations on Spaces of Fiber Transferring Maps
Manolis Magiropoulos
Missouri J. Math. Sci. 12(1): 36-41 (Winter 2000). DOI: 10.35834/2000/1201036

Abstract

Starting with a continuous map $\pi \colon E \to B$, we define several categories of spaces of fiber transferring maps with respect to $\pi$ and investigate the extent to which some basic properties of $\pi$ are inherited by the induced map $p$ on the above mentioned spaces.

Citation

Download Citation

Manolis Magiropoulos. "Induced Fibrations on Spaces of Fiber Transferring Maps." Missouri J. Math. Sci. 12 (1) 36 - 41, Winter 2000. https://doi.org/10.35834/2000/1201036

Information

Published: Winter 2000
First available in Project Euclid: 5 October 2019

zbMATH: 1029.54500
MathSciNet: MR1741831
Digital Object Identifier: 10.35834/2000/1201036

Rights: Copyright © 2000 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.12 • No. 1 • Winter 2000
Back to Top